American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 95 found      Go to page: 1 2 3 4

[1] Hironobu Naoe. Shadows of 4-manifolds with complexity zero and polyhedral collapsing. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] András I. Stipsicz and Ki-Heon Yun. On the minimal number of singular fibers in Lefschetz fibrations over the torus. Proc. Amer. Math. Soc. 145 (2017) 3607-3616.
Abstract, references, and article information   
View Article: PDF

[3] R. Inanç Baykur and Kenta Hayano. Hurwitz equivalence for Lefschetz fibrations and their multisections. Contemporary Mathematics 675 (2016) 1-24.
Book volume table of contents   
View Article: PDF

[4] M. J. D. Hamilton. Cyclic group actions and embedded spheres in 4-manifolds. Proc. Amer. Math. Soc. 144 (2016) 411-422.
Abstract, references, and article information   
View Article: PDF

[5] John Milnor. Topology through the centuries: Low dimensional manifolds. Bull. Amer. Math. Soc. 52 (2015) 545-584. MR 3393347.
Abstract, references, and article information   
View Article: PDF

[6] Jonathan Bowden. Symplectic 4-manifolds with fixed point free circle actions. Proc. Amer. Math. Soc. 142 (2014) 3299-3303.
Abstract, references, and article information   
View Article: PDF

[7] Kouichi Yasui. Small exotic rational surfaces without 1- and 3-handles. Trans. Amer. Math. Soc. 362 (2010) 5893-5907. MR 2661501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hisaaki Endo and Yusuf Z. Gurtas. Lantern relations and rational blowdowns. Proc. Amer. Math. Soc. 138 (2010) 1131-1142. MR 2566578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. A. Hillman. Embedding $3$-manifolds with circle actions. Proc. Amer. Math. Soc. 137 (2009) 4287-4294. MR 2538589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jonathan Bowden. The topology of symplectic circle bundles. Trans. Amer. Math. Soc. 361 (2009) 5457-5468. MR 2515819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Kirk and Charles Livingston. The geography problem for 4-manifolds with specified fundamental group. Trans. Amer. Math. Soc. 361 (2009) 4091-4124. MR 2500880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ki-Heon Yun. Twisted fiber sums of Fintushel-Stern's knot surgery 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5853-5868. MR 2425694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jongil Park. The geography of symplectic $4$-manifolds with an arbitrary fundamental group. Proc. Amer. Math. Soc. 135 (2007) 2301-2307. MR 2299508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank Quinn. Dual decompositions of 4-manifolds III: s-cobordisms. Trans. Amer. Math. Soc. 359 (2007) 1433-1443. MR 2272132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Osamu Saeki. Stable mapping class groups of $4$-manifolds with boundary. Trans. Amer. Math. Soc. 358 (2006) 2091-2104. MR 2197449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hisaaki Endo and Seiji Nagami. Signature of relations in mapping class groups and non-holomorphic Lefschetz fibrations. Trans. Amer. Math. Soc. 357 (2005) 3179-3199. MR 2135741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexandru Scorpan. Spinors as automorphisms of the tangent bundle. Trans. Amer. Math. Soc. 356 (2004) 2049-2066. MR 2031052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yong Seung Cho and Dosang Joe. Anti-symplectic involutions with lagrangian fixed loci and their quotients. Proc. Amer. Math. Soc. 130 (2002) 2797-2801. MR 1900887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John D. McCarthy. On the asphericity of a symplectic $M^3\times S^1$. Proc. Amer. Math. Soc. 129 (2001) 257-264. MR 1707526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert Myers. On covering translations and homeotopy groups of contractible open n-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1563-1566. MR 1641077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert E. Gompf and András I. Stipsicz. Notation, important figures. Graduate Studies in Mathematics 20 (1999) 533-539.
Book volume table of contents
View Article: PDF

[22] Robert E. Gompf and András I. Stipsicz. Symplectic 4-manifolds. Graduate Studies in Mathematics 20 (1999) 385-417.
Book volume table of contents
View Article: PDF

[23] Robert E. Gompf and András I. Stipsicz. Solutions. Graduate Studies in Mathematics 20 (1999) 455-531.
Book volume table of contents
View Article: PDF

[24] Robert E. Gompf and András I. Stipsicz. Branched covers and resolutions. Graduate Studies in Mathematics 20 (1999) 239-281.
Book volume table of contents
View Article: PDF

[25] Robert E. Gompf and András I. Stipsicz. Stein surfaces. Graduate Studies in Mathematics 20 (1999) 419-451.
Book volume table of contents
View Article: PDF

[26] Robert E. Gompf and András I. Stipsicz. Complex surfaces. Graduate Studies in Mathematics 20 (1999) 67-95.
Book volume table of contents
View Article: PDF

[27] Robert E. Gompf and András I. Stipsicz. Introduction. Graduate Studies in Mathematics 20 (1999) 3-36.
Book volume table of contents
View Article: PDF

[28] Robert E. Gompf and András I. Stipsicz. Surfaces in 4-manifolds. Graduate Studies in Mathematics 20 (1999) 37-65.
Book volume table of contents
View Article: PDF

[29] Robert E. Gompf and András I. Stipsicz. 4-Manifolds and Kirby Calculus. Graduate Studies in Mathematics 20 (1999) MR MR1707327.
Book volume table of contents   

[30] Robert E. Gompf and András I. Stipsicz. Kirby calculus. Graduate Studies in Mathematics 20 (1999) 139-196.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 95 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia